Follow
Ali Ahmad
Ali Ahmad
Assistant Professor, College of Engineering and Computer Science, Jazan University, KSA
Verified email at jazanu.edu.sa - Homepage
Title
Cited by
Cited by
Year
On Zagreb indices, Zagreb polynomials of some nanostar dendrimers
MK Siddiqui, M Imran, A Ahmad
Applied mathematics and computation 280, 132-139, 2016
2182016
On edge irregularity strength of graphs
A Ahmad, OBS Al-Mushayt, M Bača
Applied mathematics and computation 243, 607-610, 2014
902014
On Edge Irregular Total Labeling of Categorical Product of Two Cycles
A Ahmad, M Bača, MK Siddiqui
Theory of Computing Systems 54, 1-12, 2014
842014
Families of plane graphs with constant metric dimension
M Imran, AQ Baig, A Ahmad
Utilitas mathematica 88, 2012
732012
On the degree based topological indices of benzene ring embedded in P-type-surface in 2D network
A Ahmad
Hacettepe Journal of Mathematics and Statistics 47 (1), 9-18, 2018
682018
Total edge irregularity strength of strong product of two paths
A Ahmad, M Bača, Y Bashir, MK Siddiqui
Ars combinatoria 106, 449-459, 2012
682012
On the total edge irregularity strength of hexagonal grid graphs.
OBS Al-Mushayt, A Ahmad, MK Siddiqui
Australas. J Comb. 53, 263-272, 2012
602012
On vertex irregular total labelings
A Ahmad, M Baca
Ars Combin. 112, 129--139., 2013
492013
Total edge irregularity strength of the categorical product of two paths
A Ahmad, M Baca
Ars Combin. 114, 203-212, 2014
482014
On classes of regular graphs with constant metric dimension
M Imran, A Ahmad, A Semaničová-feňovčíková
Acta Mathematica Scientia 33 (1), 187-206, 2013
482013
Computing the degree based topological indices of line graph of benzene ring embedded in P-type-surface in 2D network
A Ahmad, K Elahi, R Hasni, MF Nadeem
Journal of Information and Optimization Sciences 40 (7), 1511-1528, 2019
402019
On the edge irregularity strength of corona product of cycle with isolated vertices
I Tarawneh, R Hasni, A Ahmad
AKCE international journal of graphs and combinatorics 13 (3), 213-217, 2016
382016
Verification of some topological indices of Y-junction based nanostructures by M-polynomials
M Azeem, MK Jamil, A Javed, A Ahmad
Journal of Mathematics 2022, 1-18, 2022
372022
Computing the metric dimension of Kayak Paddles graph and Cycles with chord
SS Ali Ahmad, Martin Baca
Proyecciones journal of mathematics 39 (2), 287--300, 2020
37*2020
On the total edge irregularity strength of zigzag graphs.
A Ahmad, MK Siddiqui, D Afzal
Australas. J Comb. 54, 141-150, 2012
342012
Total vertex irregularity strength of certain classes of unicyclic graphs
A Ahmad, M Baca, Y Bashir
Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie …, 2014
332014
Comparative Study of Valency-Based Topological Descriptor for Hexagon Star Network.
ANA Koam, A Ahmad, MF Nadeem
Comput. Syst. Sci. Eng. 36 (2), 293-306, 2021
312021
Barycentric Subdivision of Cayley Graphs With Constant Edge Metric Dimension
AA Ali N. A. Koam
IEEE Access 8 (1), 80624--80628, 2020
312020
On the edge irregularity strength of corona product of graphs with paths
I Tarawneh, R Hasni, A Ahmad
Appl. Math. E-Notes 16, 80-87, 2016
302016
Total vertex irregularity strength of wheel related graphs.
A Ahmad, KM Awan, I Javaid, S Slamin
Australas. J Comb. 51, 147-156, 2011
302011
The system can't perform the operation now. Try again later.
Articles 1–20